# SDR IPXA11166128

- Difficulty date: April 13, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 11,382 hours, 7,181 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Mdcc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FLOOR PANEL 232ZG IS PUNCTURED.  REPAIRED FLOOR PANEL 232ZG IAW EO A300-5320-38221-B.
